Is this normal after getting the DEPO?

Has anyone gotten the depo shot four weeks postpartum and had a thick white discharge, and it’s like excessive amounts? I know it’s not a yeast infection. I’ve contacted my doctor, but I can’t get in until Wednesday. If anyone else has experienced this, what was the problem?

1 Like

Yes, was hormones. Should level out soon

1 Like

Yeah. It’s probably cervical mucus. As long as it’s not itchy or chunky or discolored you should be fine.

1 Like

No. But it did give me painful sex and made me gain all my pregnancy weight back…btw I was pregnant with twins -_- hopefully you get better luck

1 Like

It means your sex drive is going up. Had it happen to me…
Its ok and normal

I was on the depo for years and also work at a gyn office for years and I have never heard of a discharge with the depo. I was going to say either a yeast infection or a BV infection witch is bacterial vaginosis

2 Likes

I was on Depo for years but never experienced a discharge

I never had this issue regularly getting the depo neither my sister

I was in it for 6 months after having my youngest daughter. I absolutely hated it. I had some discharge, lots of weight gain, loss of hair, severely moody and emotional, super tired, sever face acne. I got off it it and havent had any problems since. I will never get on it again. It was awful.